# SDR SWIA200211115

- Difficulty date: August 2, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 37,050 hours, 45,210 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 6222362001
- Part serial: 6102
- Condition: Failed
- Location: Adf
- Part time: 5,189 hours, 5,946 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE HOLDING AT WYS, ADF FAILED IN FLIGHT.  DIVERTED TO IDA.  REPLACED ADF RECEIVER.  OPS CHECKS GOOD IAW MM 34-53-00.
